# SDR UIEA2016120200964

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,609 hours, 12,777 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 3450490141
- Part serial: 18573F1
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING AT CRUISE. BOTTLE DISCHARGED.
